MAUDE Adverse Event Report: Spectranetics Corporation LLD E Lead Locking Device; Stylet, Catheter

Spectranetics Corporation LLD E Lead Locking Device; Stylet, Catheter
Model Number 518-039
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right atrial (ra) and right ventricular (rv) lead due to bacteremia.During preparation, the rv lead was removed successfully with manual traction.A spectranetics lld e lead locking device (lld e) was inserted into the ra lead to provide traction.Beginning with a spectranetics 11f tightrail sub-c rotating dilator sheath, it was noted that the lead was heavily calcified and resistance was encountered.Advancement was made just before the superior vena cava (svc), and upsized to a spectranetics 13f tightrail rotating dilator sheath.Resistance was observed on the entire length of the lead, but the ra lead was freed and extracted.However, the patient's blood pressure dropped, and rescue efforts began, including rescue balloon, cpr, blood product, medications, and sternotomy.An ra perforation was discovered and repaired, and the patient survived the procedure.This report captures the lld e providing traction on the ra lead when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.A4) patient weight - not available from facility.B2) due to multiple failed submissions for entering 2 outcomes, adding here the additional outcomes attributed to adverse event: life threatening.B7) other relevant history - not available from facility.H3) the lld e was discarded, thus no product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of the lld device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
LLD E Lead Locking Device
Common Device Name
Stylet, Catheter
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50091040
Report Number3007284006-2026-00408
Device Sequence Number21452430
Product Code DRB
UDI-Device Identifier00813132023058
UDI-Public(01)00813132023058(17)270617(10)0303503971
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number518-039
Device Catalogue Number518-039
Device Lot Number0303503971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Medtronic 3830 RV pacing lead; Medtronic 5076 RA pacing lead; Spectranetics 11F TightRail Sub-C Dilator Sheath; Spectranetics 13F TightRail Dilator Sheath
Patient Age74 YR
Patient SexFemale
Patient RaceWhite